advertisement
Question
Posted by: Lel | 2007/05/21

no periods after morning after's

I took morning after pills twice in two weeks, since then i have not had my periods. Its the third month now. I have also taken a pregnancy test and it was negative. My boobs have been a bit sore in the last 2 weeks. Is this kind of delay a usual one??? how will this affect my fertility.

Please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

3 months is rather long for the morning after pill to still be affecting your periods. I would suggest that you see your doctor to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement